Jump to content
Important Survey - Please Participate ×

Trying to get off benzos since May


[Bu...]

Recommended Posts

I can’t get off benzos after only 2.5 weeks in May and was switched around from klonipin to Ativan to Valium. I’ve had hyponatremia and was hospitalized for 3 days and now can’t drop .001 without horrific sxs. I’m really considering detox Bc this shit is poisoning me while I’m on it and holding and I can’t move forward in the slightest. I do have a past of drinking and was going through withdrawal when this happened.  I’ve lost over 50lbs and have over 80 sxs. I don’t think my body will last mich longer. I’m at 8.67 and holding and think I might die on this drug.
Link to comment
Share on other sites

I’m basically paradoxical to the whole class and losing mass muscle while I hold. I feel like my taper has been a ct. I should have live through the ct of klonipin in May but had no idea and was moved around. I will probably die in detox, but it might be the only way off.
Link to comment
Share on other sites

Hey, Buddy.

 

I am here.  I cannot offer advice, but I can be here with you to discuss your symptoms and support you.  I can also tell you more about my situation, if you like.

 

This is not easy, but there is hope. I am sending you strong, ginormous hugs.  <3

Link to comment
Share on other sites

Man, that sounds really rough my friend. I had kindled & was also drinking while on xanax & kept getting worse over almost a 2 year period. When I decided to stop I lost about 32 lbs & lost all my muscle mass as well. It was pretty bad for me over a period of several months as I had too many symptoms list as well. I can’t speak much about detox as I CT’d. I have read mixed testimonies about it, but the majority seem to say that the facilities don’t really know what they’re doing. With that being said, I think that depends on a lot of different factors (time frame of detox, facility costs, staff’s understanding & knowledge of benzo w/d). What doesn’t work for some might work for other’s. I’m in month 5 (minus a 2 small rescue doses in the ER due to painic attacks) & have seen some significant improvements. As it does feel like ur body is shutting down & ur going to keel over any second, imo, the likelyhood of that happening is next to none. I CT’d from xanax & suboxone concurrently & I’m still here. I do still have quite a few symptoms but the intensity has died down significantly. I’m really sorry u have to experience all of this from just over 2.5 weeks of usage. U seem to be incredibly sensitive to them. I think that whether or not to try & stabilize on ur own or enter a detox facility is a personal decision. There was a period of about 3 month’s where I literally thought I was going to die every day so I do have somewhat of an idea of what that feels like but it does go away eventually. It seems like the only things that stay with u after this hell r any pre existing medical conditions. I have slowly gained the weight & muscle mass that I lost back & went from absolutely non functional to feeling better than I did before or on benzo’s. I know this might not help with much but if anything I hope it can ease ur concern about dying bc of the withdrawal. But at the same time I don’t want to downplay the dangers of a CT. Hopefully someone that’s more knowledgeable about detoxing from benzo’s or has an experience similar to urs can chime in. I will keep u in my prayers. Hang tough, it does get better!
Link to comment
Share on other sites

I never benefited from this drug and now stuck on Valium Bc I allowed my doc to move me around. I have tons of loose skin and my gums are completely Enflamed. This has ruined my life and I know I will prob die in detox but I think I will die on a 5 or 6 year taper. I can’t cut at all since the hospital.  I guess you can have paralysis, blindness and deafness from detox?  I don’t know. I’m holding and the last time I dropped .001 my head fell back.  I know this is probably triggering but I’m a good person and this has just been devastating.  Do people ever heal from detox especially this destabilized?  If I were on a shorter acting benzo I would jump but Valium I can’t. Everyone keeps saying it will be ok but the sxs are hyperdrive.
Link to comment
Share on other sites

Hey, Buddy.  I am here.  I can´t advise on the technical aspects of tapering/jumping, but I can relate to your symptoms.

Being on here in this communities helps me tremendously to know that I am not alone in this.

I do have the inflamed gums and sagging skin as well as muscle atrophy, which I did not have before discontinuing clonazepam.

 

I am sending you so many hugs.  I know how difficult this is -- I really do.  <3

 

Link to comment
Share on other sites

If you are going to do a detox, which is basically a doctor supervised CT, you might want to consider (if you can afford it) a flumazenil detox? I did one back in September of 2016 about 6 weeks after I jumped CT.  It didn't immediately heal me, but I think it may have sped things up some and reduced the intensity of the symptoms?

 

I went to the Coleman Institute in Richmond, VA.

 

Sorry you are suffering so intensely.  Benzos suck and should not be prescribed unless they can save your life.  The AD and Remeron might be complicating things too?

 

I do know withdrawal will most likely not kill you, although it feels like it could. The biggest risk with a CT is seizures which are not very common.  They happen to some not most.

 

Dig deep and fight to get your life back.  It's so worth it in the end!

Link to comment
Share on other sites

Buddy I know exactly where you are at. I have been trying to get off Valium since last April and I am talking only 4mgs. Now at 2.3mg since 8 days ago from 2.4mg and I feel terrible. I have lost over 30lbs in weight and lost muscle. my skin is like a deflated balloon. My terror fear anxiety are through the roof and struggle to eat, my digestive system is so off I don't know what next. I have terrible tinnitus, which I had before , but now has more than doubled and lost almost all my hearing, Lost a lot of it in my 30's, but this drug has taken what little I have .My Valium induced agoraphobia is keeping tied to my bed for 10 months now. 

I am so tempted to just stop, because I don't think I will survive much more of this poison, and tiny drops downward make even the hell I am in, 10 times worse. I think now that whatever I do I  wont survive. Just don't know what to do. Have the Mirtazapine and sertraline not helped at all? I have been considering taking some, just to get a break from the terror. My partner said just stop it. you have been in this mess for almost a year. Stop it and have a drink, but I gave that up over 4 years ago as I was becoming addicted and it took a lot to get off. I even wonder if that may be the reason I am struggling now as the Valium and alcohol hit the same Gaba receptors.

 

I cannot tell you what to do, but know exactly how trapped you feel. You are not alone

Link to comment
Share on other sites

Buddy, in order to help you I need to know more. How old are you do you have any major medical problems? What other drugs, legal or not, and including alcohol!! do you take? Just so you know I am an RN of many years. I worked in a Detox place and on an acute psych ward, amongst many other settings.

Hyponatremia is not a normal withdrawal symptom. That is usually caused by something else. Have your doctors given you any information on this? There are many cause of having a low sodium but normally, benzo use or WD is not a cause.

You will be told here on BB that Detox is never safe. I tend to agree, but there are excerptions. Some people just need to feel "safe" on a detox unit. You will be medically monitored, but do NOT expect anyone to know the entire truth about benzos. I sure didn't.

I want you to feel safe, so if you truly feel you would do better in Detox, go ahead. zbut always come back here for the real support.

east

Link to comment
Share on other sites

×
×
  • Create New...